| Model Number |
MMT-722NAH |
| Medical Device Problem Codes |
Failure to Cycle (1142); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/08/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump received compromised force sensor system.The customer¿s blood glucose level was 128 mg/dl.The customer stated that drive support cap was protruded.The customer stated that the insulin pump was no longer working.Troubleshooting was performed.The product will be returned for analysis.
Additional Manufacturer Narrative
Device alarmed motor error during the basic occlusion test due to loose or protruded drive support disk.Unable to perform basic occlusion test, occlusion test, prime test, excessive no delivery test, displacement test or verify compromised force sensor system alarm due to motor error alarm.However, device passed rewind test and displacement test.